MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-1.7-30
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.All information reasonably known as of 19 may 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the gastrojejunal (gj) tube was placed (b)(6) 2020 and removed (b)(6) 2020.The customer stated, "gj tube aspirating milk back from gastric pot [port] when jej [jejunal] fed.Mum [mother] reports being able to aspirate feed back from gastric port.Seen in peg clinic and plan to remove.Tube removed and tested and when flushed through jej port, feed comes out gastric hole." the customer also stated "you cannot see any split in the tube but when the tube is flushed, you can clearly see water come out of the gastric hole when flushed through the jej port." no patient injury was reported.The customer provided a photo of the device on (b)(6) 2020.
 
Additional Manufacturer Narrative
The device history record for lot aa9105n19 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.The customer provided photos related to the incident; however, the failure mode was not clear.Root cause could not be determined.All information reasonably known as of (b)(6)2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10072320
Report Number9611594-2020-00081
Device Sequence Number766781
Product Code KNT
UDI-Device Identifier00350770440897
UDI-Public00350770440897
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2021
Device Model Number8270-16-1.7-30
Device Catalogue Number104408900
Device Lot NumberAA9105N19
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date06/09/2020
Patient Sequence Number1